Author = Gachpazan, Mortaza
Existence, uniqueness and stability of fuzzy delay differential equations with local Lipschitz and linear growth conditions

Volume 10, Issue 1, January 2022, Pages 129-141

10.22124/jmm.2021.19033.1630

Samira Siah mansouri; Morteza Gachpazan; Nazanin Ahmady; Elham Ahmady


A macroscopic second order model for air traffic flow

Volume 8, Issue 1, March 2020, Pages 41-54

10.22124/jmm.2019.15035.1359

Mahboobeh Hoshyar Sadeghian; Mortaza Gachpazan; Nooshin Davoodi; Faezeh Toutounian